RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 8, Pages 1417–1426 (Mi de2819)  

Ordinary Differential Equations

The spectrum of a Schrödinger equation with a complex pseudoperiodic potential. II

L. B. Zelenko

Saratov State University

Full text: PDF file (1085 kB)

Bibliographic databases:
UDC: 517.974.5
Received: 17.06.1974

Citation: L. B. Zelenko, “The spectrum of a Schrödinger equation with a complex pseudoperiodic potential. II”, Differ. Uravn., 12:8 (1976), 1417–1426

Citation in format AMSBIB
\Bibitem{Zel76}
\by L.~B.~Zelenko
\paper The spectrum of a Schr\"odinger equation with a complex pseudoperiodic potential.~II
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 8
\pages 1417--1426
\mathnet{http://mi.mathnet.ru/de2819}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=456113}
\zmath{https://zbmath.org/?q=an:0331.34025}


Linking options:
  • http://mi.mathnet.ru/eng/de2819
  • http://mi.mathnet.ru/eng/de/v12/i8/p1417

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Number of views:
    This page:52
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020